# SDR SWAA2022031176363

- Difficulty date: February 21, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT 2022-104222 / [01] TOOL USED: CALIPER P/N: 700-113-10; S/N: 0033158; DUE DATE: 01-OCT-22.;[02] REPAIRED BULKHEAD PANEL 142NWB AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805 PARA. 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BULKHEAD PANEL 142NWB AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805 PARA. 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.
